# SDR SWIA200515357

- Difficulty date: August 4, 2005
- Submitted: August 8, 2005
- Operation: Air carrier
- Aircraft: N410SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7066
- Aircraft time: 27,659 hours, 23,505 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: 70623
- Part serial: 956
- Condition: Malfunctioned
- Location: Motor
- Part time: 6,751 hours, 5,873 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FFOD CHECKS STAB TRIM CH 1 INOPERATIVE.  REPLACED HSTA AND MCU IAW 33-27-415 AND MM 27-40-00, 27-42-01, 27-42-05.  OPERATIONAL CHECK GOOD, PN 8396-3 SN OFF 1087.
